6 Publications

Mark all

[6]
2023 | Journal Article | IST-REx-ID: 12104 | OA
Ergodic decompositions of Dirichlet forms under order isomorphisms
L. Dello Schiavo, M. Wirth, Journal of Evolution Equations 23 (2023).
View | Files available | DOI
 
[5]
2022 | Journal Article | IST-REx-ID: 11330 | OA
A dual formula for the noncommutative transport distance
M. Wirth, Journal of Statistical Physics 187 (2022).
View | Files available | DOI
 
[4]
2022 | Journal Article | IST-REx-ID: 11916 | OA
Kac regularity and domination of quadratic forms
Wirth, Melchior, Kac regularity and domination of quadratic forms. Advances in Operator Theory 7 (3). 2022
View | Files available | DOI
 
[3]
2022 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
Wirth, Melchior, Curvature-dimension conditions for symmetric quantum Markov semigroups. Annales Henri Poincare. 2022
View | DOI | Download Published Version (ext.) | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9627 | OA
Self-adjoint extensions of bipartite Hamiltonians
D. Lenz, T. Weinmann, M. Wirth, Proceedings of the Edinburgh Mathematical Society (2021) 1–15.
View | DOI | Download Published Version (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics 387 (2021) 761–791.
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

6 Publications

Mark all

[6]
2023 | Journal Article | IST-REx-ID: 12104 | OA
Ergodic decompositions of Dirichlet forms under order isomorphisms
L. Dello Schiavo, M. Wirth, Journal of Evolution Equations 23 (2023).
View | Files available | DOI
 
[5]
2022 | Journal Article | IST-REx-ID: 11330 | OA
A dual formula for the noncommutative transport distance
M. Wirth, Journal of Statistical Physics 187 (2022).
View | Files available | DOI
 
[4]
2022 | Journal Article | IST-REx-ID: 11916 | OA
Kac regularity and domination of quadratic forms
Wirth, Melchior, Kac regularity and domination of quadratic forms. Advances in Operator Theory 7 (3). 2022
View | Files available | DOI
 
[3]
2022 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
Wirth, Melchior, Curvature-dimension conditions for symmetric quantum Markov semigroups. Annales Henri Poincare. 2022
View | DOI | Download Published Version (ext.) | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 9627 | OA
Self-adjoint extensions of bipartite Hamiltonians
D. Lenz, T. Weinmann, M. Wirth, Proceedings of the Edinburgh Mathematical Society (2021) 1–15.
View | DOI | Download Published Version (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics 387 (2021) 761–791.
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed